How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Michael Salkin Your Own Question
Dr. Michael Salkin
Dr. Michael Salkin, Veterinarian
Category: Dog Veterinary
Satisfied Customers: 24450
Experience:  University of California at Davis graduate veterinarian with 44 years of experience
55012488
Type Your Dog Veterinary Question Here...
Dr. Michael Salkin is online now
A new question is answered every 9 seconds

If my dog ate some gak what should I do he is acting very

Customer Question

If my dog ate some gak what should I do for him he is acting very strange
Submitted: 10 months ago.
Category: Dog Veterinary
Expert:  Dr. Michael Salkin replied 10 months ago.

The borax (sodium borate) in GAK is moderately toxic in quantities of more than one gram per 1000 g of body weight (approximately one gram per 2 pounds of body weight). It's very unlikely that Chubby were intoxicated. The other ingredients are non-toxic but certainly could cause transient gastrointestinal distress - inappetence, vomiting and/or diarrhea. Please clarify what "acting very strange" looks like to you.

Expert:  Dr. Michael Salkin replied 10 months ago.
Hi Ruby,
I'm just following up on our conversation about Chubby. How is everything going?
Dr. Michael Salkin